Metrically Homogeneous Graphs of Diameter Three

Journal of Mathematical Logic (forthcoming)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,635

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Two Cardinal Properties of Homogeneous Graphs.Gregory Cherlin & Simon Thomas - 2002 - Journal of Symbolic Logic 67 (1):217-220.
Finite Homogeneous 3‐Graphs.Alistair H. Lachlan & Allyson Tripp - 1995 - Mathematical Logic Quarterly 41 (3):287-306.
Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Quantifier-Eliminable Locally Finite Graphs.Shawn Hedman & Wai Yan Pong - 2011 - Mathematical Logic Quarterly 57 (2):180-185.
Finitely Constrained Classes of Homogeneous Directed Graphs.Brenda J. Latka - 1994 - Journal of Symbolic Logic 59 (1):124-139.
Conjugacy for Homogeneous Ordered Graphs.Samuel Coskey & Paul Ellis - 2019 - Archive for Mathematical Logic 58 (3-4):457-467.

Analytics

Added to PP
2020-04-30

Downloads
8 (#980,242)

6 months
1 (#419,510)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references